Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bearmin

Rash from using Epiduo Gel

Hi! I've been using Epiduo Gel for about a month now, and just today I noticed that I have like a skin rash in my right cheek which is a bit itchy. Is this rash normal? Or should I consult my derma for this? I'm a bit anxious that it might get worse if I continue to use Epiduo

Share this post


Link to post
Share on other sites

I was given Epiduo for my acne too and personally it didn't work for me. I didn't develop any rashes but I would definitely consult with the dermatologist. Maybe it's a side effect but it's better not to leave it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×